# SDR ABXA9600006

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5616307501
- Condition: Damaged
- Location: Lt Mg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR UNSAFE LIGHT ILLUMINATED IN-FLIGHT.  RECYCLED GEAR WITH NO EFFECT.  DOWN INDICATIONS NORMAL.  GEAR DOOR LATCH LIGHTS WERE CHECKED AND LEFT DOOR INDICATED UNLATCHED.  FOUND LEFT LANDING GEAR DOOR DAMAGED DUE TO ICE ACCUMULATION.  REPAIRED DOOR IAW ABX REA D825-13919.  PERFORMED GEAR SWING, OPS CHECKED GOOD IAW DC-8 MM 32-30-0.
